# SDR SIMA201908054002

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 45,961 hours, 41,754 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 7511001939
- Part serial: 04099672
- Condition: Failed
- Location: Observer Audio
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  A STRONG STATIC NOISE TRANSMITTING TO ALL THREE HEADSETS MAKING IT IMPOSSIBLE TO COMMUNICATE WITH ATC.  REMOVED AND REPLACED OBSERVER AUDIO CONTROL PANEL IAW AMM 23-51-01.OPERATIONAL CHECK OK IAW AMM 23-51-00. NO STATIC NOTED.
